Eigenfunction expansion associated with the casimir operator on the quantum group suq(1, 1)

Tomoyuki Kakehi

Research output: Contribution to journalArticle

12 Citations (Scopus)
Original languageEnglish
Pages (from-to)535-573
Number of pages39
JournalDuke Mathematical Journal
Volume80
Issue number2
DOIs
Publication statusPublished - 1995
Externally publishedYes

Fingerprint

Eigenfunction Expansion
Quantum Groups
Operator

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Eigenfunction expansion associated with the casimir operator on the quantum group suq(1, 1). / Kakehi, Tomoyuki.

In: Duke Mathematical Journal, Vol. 80, No. 2, 1995, p. 535-573.

Research output: Contribution to journalArticle

@article{ad52e162975349d4970e47d04e36dafa,
title = "Eigenfunction expansion associated with the casimir operator on the quantum group suq(1, 1)",
author = "Tomoyuki Kakehi",
year = "1995",
doi = "10.1215/S0012-7094-95-08019-3",
language = "English",
volume = "80",
pages = "535--573",
journal = "Duke Mathematical Journal",
issn = "0012-7094",
publisher = "Duke University Press",
number = "2",

}

TY - JOUR

T1 - Eigenfunction expansion associated with the casimir operator on the quantum group suq(1, 1)

AU - Kakehi, Tomoyuki

PY - 1995

Y1 - 1995

UR - http://www.scopus.com/inward/record.url?scp=84974004809&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84974004809&partnerID=8YFLogxK

U2 - 10.1215/S0012-7094-95-08019-3

DO - 10.1215/S0012-7094-95-08019-3

M3 - Article

VL - 80

SP - 535

EP - 573

JO - Duke Mathematical Journal

JF - Duke Mathematical Journal

SN - 0012-7094

IS - 2

ER -